Annales Academiæ Scientiarum Fennicæ


Volumen 40, 2015


Ackermann, Colleen: An approach to studying quasiconformal mappings on generalized Grushin planes, pp. 305-320

Banerjee, Abhijit: A new class of strong uniqueness polynomials satisfying Fujimoto's condition, pp. 465-474

Baricz, Árpád, Saminathan Ponnusamy, and Csaba Varga: Julia's lemma on the hyperbolic disk, pp. 939-948

Batakis, Athanasios, and Anna Zdunik: Hausdorff and harmonic measures on non-homogeneous Cantor sets, pp. 279-303

Bergweiler, Walter, and Alexandre Eremenko: Distribution of zeros of polynomials with positive coefficients, pp. 375-383

Blatt, Simon, and Philipp Reiter: Towards a regularity theory for integral Menger curvature, pp. 149-181

Bosch-Camós, Anna, Joan Mateu, and Joan Orobitg: The maximal Beurling transform associated with squares, pp. 215-226

Bowman, David, Ross Flek, and Greg Markowsky: Rotation numbers and symbolic dynamics, pp. 227-234

Chen, Jiaolong, Parisa Hariri, Riku Klén, and Matti Vuorinen: Lipschitz conditions, triangular ratio metric, and quasiconformal maps, pp. 683-709

Chen, Qiaoyu, Xuecheng Pang, and Pai Yang: A new Picard type theorem concerning elliptic functions, pp. 17-30

Cowling, Michael G., and Alessandro Ottazzi: Conformal maps of Carnot groups, pp. 203-213

Cupini, Giovanni, Francesco Leonetti, and Elvira Mascolo: Existence of weak solutions for elliptic systems with p,q-growth, pp. 645-658

Deringoz, Fatih, Vagif S. Guliyev, and Stefan Samko: Boundedness of the maximal operator and its commutators on vanishing generalized Orlicz-Morrey spaces , pp. 535-549

Enriquez-Salamanca, José Manuel, and Maria José González: A new approach to the corona theorem for domains bounded by a C1+α curve, pp. 767-772

Epstein, Adam, and Lasse Rempe-Gillen: On invariance of order and the area property for finite-type entire functions, pp. 573-599

Eremenko, Alexandre: Correction to the paper "On the second main theorem of Cartan", pp. 503-506

Ernvall-Hytönen, Anne-Maria: Mean square estimate for relatively short exponential sums involving Fourier coefficients of cusp forms, pp. 385-395

Ferguson, Andrew, Thomas Jordan, and Michal Rams: Dimension of self-affine sets with holes, pp. 63-88

Fiscella, Alessio, Raffaella Servadei, and Enrico Valdinoci: Density properties for fractional Sobolev spaces, pp. 235-253

Fossas, Ariadna, and Hugo Parlier: Curve graphs on surfaces of infinite type, pp. 793-801

Gardiner, Frederick P., Yunping Jiang, and Zhe Wang: Guiding isotopies and holomorphic motions, pp. 485-501

Górka, Przemyslaw, and Tomasz Kostrzewa: Sobolev spaces on metrizable groups, pp. 837-849

Guo, Chang-Yu: Uniform continuity of quasiconformal mappings onto generalized John domains, pp. 183-202

Hansevi, Daniel: The obstacle and Dirichlet problems associated with p-harmonic functions in unbounded sets in Rn and metric spaces, pp. 89-108

He, Haiyang: Infinitely many solutions for Hardy-Hénon type elliptic system in hyperbolic space, pp. 969-983

He, Xing-Gang, and Chun-Tai Liu: On the range of ∑n=1 ±cn, pp. 135-148

He, Yi, and Gongbao Li: Schrödinger-Poisson equations in R3 involving critical Sobolev exponents, pp. 729-766

Heittokangas, Janne, Ilpo Laine, Kazuya Tohge, and Zhi-Tao Wen: Completely regular growth solutions of second order complex linear differential equations, pp. 985-1003

Hencl, Stanislav, and Petr Honzík: Dimension distortion of images of sets under Sobolev mappings, pp. 427-442

Ho, Kwok-Pun: Atomic decomposition of Hardy–Morrey spaces with variable exponents, pp. 31-62

Horváth, Ágota P.: p-Transfinite diameter and p-Chebyshev constant in locally compact spaces, pp. 851-874

Hyttinen, Tapani, and Kaisa Kangas: On model theory of covers of algebraically closed fields, pp. 507-533

Izuki, Mitsuo, Eiichi Nakai, and Yoshihiro Sawano: Wavelet characterization and modular inequalities for weighted Lebesgue spaces with variable exponent , pp. 551-571

Kim, Seong-A, Jinxi Ma, and William Ma: Estimates of the hyperbolic metric on the twice punctured plane, pp. 875-887

Kinneberg, Kyle: Loewner chains and Hölder geometry, pp. 803-835

Kozlowska-Walania, Ewa, and Ewa Tyszkowska: On asymmetric p-hyperelliptic Riemann surfaces, pp. 669-682

Kurka, Ondrej: On the variation of the Hardy–Littlewood maximal function, pp. 109-133

Li, Nan: On the existence of solutions of a Fermat-type difference equation, pp. 907-921

Liu, Lixin, Weixu Su, and Youliang Zhong: On metrics defined by length spectra on Teichmüller spaces of surfaces with boundary, pp. 617-644

Lundberg, Erik, and Koushik Ramachandran: Electrostatic skeletons, pp. 397-401

Maeda, Fumi-Yuki, Yoshihiro Mizuta, Takao Ohno, and Tetsu Shimomura: Sobolev and Trudinger type inequalities on grand Musielak–Orlicz–Morrey spaces, pp. 403-426

Martin, Maria J., and Jarno Talponen: Convex-transitive Douglas algebras, pp. 923-937

Merenkov, Sergei, and Maria Sabitova: From Apollonian packings to homogeneous sets, pp. 711-727

Mikayelyan, Hayk, and Henrik Shahgholian: Hopf's lemma for a class of singular/degenerate PDE-s, pp. 475-484

Morosawa, Shunsuke: Dynamical convergence of a certain polynomial family to fa(z) = z + ez + a, pp. 449-463

Neto, Nilton M. Barroso, Qiaoling Wang, and Changyu Xia: Rigidity of complete minimal hypersurfaces in a hyperbolic space, pp. 659-668

Nikolidakis, Eleftherios N.: A1 weights on R, an alternative approach, pp. 949-955

Papageorgiou, Nikolaos S., and Vicentiu D. Radulescu: Positive solutions for perturbations of the eigenvalue problem for the Robin p-Laplacian, pp. 255-277

Prat, Laura, and Xavier Tolsa: Non-existence of reflectionless measures for the s-Riesz transform when 0 < s < 1, pp. 957-968

Stempak, Krzysztof: Modified Hardy–Littlewood maximal operators on nondoubling metric measure spaces, pp. 443-448

Szwedek, Radoslaw: Interpolation of approximation numbers between Hilbert spaces, pp. 343-360

Tanaka, Hitoshi: Two-weight norm inequalities on Morrey spaces, pp. 773-791

Tengvall, Ville: Absolute continuity of mappings with finite geometric distortion, pp. 3-15

Tong, Cezhong, and Cheng Yuan: An integral operator preserving s-Carleson measure on the unit ball, pp. 361-373

Tran, Huy: Convergence of an algorithm simulating Loewner curves, pp. 601-616

Uusitalo, Pauliina: The bound states of 3D Y-junction waveguides, pp. 329-341

Volpert, Vitaly, and Vitali Vougalter: On the existence of stationary solutions for some nonlinear heat equations, pp. 321-328

Zhang, Guo: Liouville theorems for stationary flows of shear thickening fluids in 2D, pp. 889-905